# SDR HCMA062019

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 1D1KIT
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING KIT SHIPPED INCOMPLETE; THEREFORE, IS UNUSABLE.
